PROOF OF THE BEAL CONJECTURE AS THE MATHEMATICAL DISCOVERY

Author(s): 
List of sections: 
Physics and Mathematics - Open specialized section
Mounth / Year: 
2016, April
Issue of the journal: 
8
Pages: 
38-42
Type of the article: 
Scientific article
Abstract: 

In this report author reveals the secret of the lost “demonstratio mirabile” of Fermat’s Last Theorem discovered and gradually perceived when solving the Beal’s Conjecture some years ago. It consists in exposing the geometrical structure of the generalized Fermat’s Theorem (Beal’s Conjecture), which does not allow to represent the Fermat equation for powers n > 2 as the product of linear factors. The principal non-linear structure of the Beal-Fermat equation has a transparent physical sense - impossibility to divide n-particle integral complexes into two other n-particle integral parts.

Keywords: 
Beal’s Conjecture solution, Fermat’s Last Theorem, arithmetic geometry, ancient mathematics, additive number theory: partitions
References: 

1. R.D. Mauldin A generalization of Fermat’s Last Theorem: the Beal conjecture and prize problem. Notices of the AMS 44 (1997), 1436-1437.
2. Y.A. Ivliev Reconstruction of nativus proof of Fermat’s Last Theorem. The Integrated Scientific Journal., 2006., No. 7, 3-9. ISSN 1729-3707.
3. Y.A. Ivliev Beal’s Conjecture as global breakthrough in natural sciences. Materials of the I International Conference “Global Science and Innovation”, Vol. II, 345-349, December 17-18. – Chicago., USA., 2013. ISBN 978-0-9895852-1-7.
4. Y.A. Ivliev Beal’s Conjecture and Fermat’s Last Theorem as reverse problems of mathematical psychology. International Independent Institute of Mathematics and Systems “M&S”., 2015., No. 5 (16), 32-35. ISSN 3478-3215.
5. Y.A. Ivliev Reconstruction of “demonstratio mirabile” for Fermat’s proposition made by him to the task 8 of Diophantus’ Arithmetic. Nauka i Studia., 2015., No. 12(143), 18-23. ISSN 1561-6894.
6. YU.A. Ivliyev Velikaya teorema Ferma kak kvantovaya teorema dlya kvantovoy informatiki. Mezhdunarodnyy zhurnal prikladnykh i fundamental'nykh issledovaniy [Fermat's Theorem as the quantum theorem for quantum information science. International Journal of Applied and Fundamental Research] – 2010., No. 2, 17-20. ISSN 1996-3955.